Communications in Mathematical Analysis

Hölder Norm of a Fractal Hilbert Transform in Douglis Analysis

R. Abreu-Blaya, J. Bory-Reyes, and J. M. Vilaire

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We establish an upper bound for the norm of a fractal Hilbert transform in the space of Hölder analytic functions in the sense of Douglis.

Article information

Commun. Math. Anal., Volume 16, Number 2 (2014), 1-8.

First available in Project Euclid: 20 October 2014

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30E20: Integration, integrals of Cauchy type, integral representations of analytic functions [See also 45Exx] 30E25: Boundary value problems [See also 45Exx]
Secondary: 45E05: Integral equations with kernels of Cauchy type [See also 35J15]

Hyperanalytic functions fractal dimensions Whitney decomposition Hilbert transform Hölder functions


Abreu-Blaya, R.; Bory-Reyes, J.; Vilaire, J. M. Hölder Norm of a Fractal Hilbert Transform in Douglis Analysis. Commun. Math. Anal. 16 (2014), no. 2, 1--8.

Export citation